# SDR 05FDEA01286

- Difficulty date: May 14, 2005
- Submitted: June 1, 2005
- Operation: Air carrier
- Aircraft: N621FE
- Make and model: Doug MD-11
- Aircraft serial: 48792
- Aircraft time: 21,984 hours, 4,967 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: AGA717042
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO STA 1841 FLOOR AREA BULKHEAD APPROX X= -23 WEB FOUND CRACKED.  CRACKED WEB AT CENTER CARGO STA 1841 FLOOR AREA BULKHEAD X= -23 CUT AT STA 1841 X= -23 AND REMOVED AS PER SRM 53-00-01 FIGURE 10 VOLUME I. REPAIR WEB AND DOUBLER FABRICATED AND INSTALLED AS PER SRM 53-00-01 FIGURE 10 VOLUME I. REPAIR IS CLASSIFIED MAJOR PER GMM 6-2-100.
